Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 10, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 22, 2015, 7:15 PM CDT for Whiteside County, Illinois. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2015, 7:15 PM CDT (00:15 UTC)
- Expired
- Jun 22, 2015, 11:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 7:25 PM CDT | HEAVY RAIN 1.1 | 1 Wnw Morrison, IL | STILL RAINING |
| Jun 22, 7:30 PM CDT | FLASH FLOOD | 2 E Coleta, IL | WATER OVER ROADS NEAR HICKORY HILLS AND COVELL ROAD. |
| Jun 22, 8:22 PM CDT | HEAVY RAIN 3.44 | 3 Ene Rock Falls, IL | 3.13 INCHES FELL IN THE PAST HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1958 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 441 m²/s²
- Significant tornado parameter
- 5.7
- Supercell composite
- 17.5
The text
As transmitted, in the capitals the NWS used until 2016.
601
WGUS53 KDVN 230015
FFWDVN
ILC195-230415-
/O.NEW.KDVN.FF.W.0010.150623T0015Z-150623T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
715 PM CDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WHITESIDE COUNTY IN NORTHWESTERN ILLINOIS...
* UNTIL 1115 PM CDT
* AT 712 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN ACROSS THE NORTHERN PART OF THE COUNTY. UP TO
ANOTHER INCH MAY FALL IN THE WARNING AREA THROUGH 830 PM CDT.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLINTON...STERLING...ROCK FALLS...MORRISON...FULTON...
PROPHETSTOWN...GARDEN PLAIN...ALBANY...LYNDON...COLETA...EAST
CLINTON...EMERSON...UNION GROVE...USTICK...FENTON...ROUND GROVE...
AGNEW...DOUGLAS PARK...PENROSE AND YEOWARD ADDITION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4167 9022 4168 9023 4169 9023 4170 9024
4176 9024 4176 9025 4178 9024 4181 9018
4184 9018 4193 9015 4193 8963 4168 8963
$$
122 follow-up statements
503
WGUS73 KDVN 230121
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
821 PM CDT MON JUN 22 2015
ILC195-230415-
/O.CON.KDVN.FF.W.0010.000000T0000Z-150623T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITESIDE IL-
821 PM CDT MON JUN 22 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
WHITESIDE COUNTY...
AT 815 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 1 TO OVER 3 INCHES OF RAIN HAVE
ALREADY FALLEN ACROSS THE NORTHERN HALF OF WHITESIDE COUNTY. FLASH
FLOODING IS EXPECTED OR ALREADY OCCURRING. AT 730 PM CDT...WATER WAS
REPORTED FLOWING OVER ROADS NEAR COLETA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ROCK FALLS...MORRISON...STERLING...EMERSON...EAST CLINTON...FULTON...
GARDEN PLAIN...ALBANY...LYNDON...COLETA...DOUGLAS PARK...PENROSE...
GRIMES ADDITION...AGNEW...YEOWARD ADDITION...WHITESIDE COUNTY
AIRPORT...GALT...COMO...UNIONVILLE...USTICK...MALVERN...
MORRISON/ROCKWOOD PARK...UNION GROVE...DENROCK...HAMILTON CORNERS...
NEWTON CORNERS...FENTON...ROUND GROVE...FRANKLIN CORNERS AND WHITE
PIGEON.
ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE IN
PORTIONS OF THE WARNED AREA THROUGH 930 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4167 9022 4168 9023 4169 9023 4170 9024
4176 9024 4176 9025 4178 9024 4181 9018
4184 9018 4193 9015 4193 8963 4168 8963
$$
12616
WGUS73 KDVN 230303
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1003 PM CDT MON JUN 22 2015
ILC195-230313-
/O.CAN.KDVN.FF.W.0010.000000T0000Z-150623T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITESIDE IL-
1003 PM CDT MON JUN 22 2015
...THE FLASH FLOOD WARNING FOR WHITESIDE COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 4167 9022 4168 9023 4169 9023 4170 9024
4176 9024 4176 9025 4178 9024 4181 9018
4184 9018 4193 9015 4193 8963 4168 8963
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:45 PM CDT, 30 minutes earlier.
Area forecast discussion, Jun 22, 6:45 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 645 PM CDT MON JUN 22 2015 .UPDATE... ISSUED AT 644 PM CDT MON JUN 22 2015 VOLATILE SEVERE WEATHER ENVIRONMENT CONTINUES OVER THE FORECAST AREA THIS EVENING. SURFACE BOUNDARY FROM DIFFERENTIAL HEATING AND OUTFLOW FROM EARLIER MCS WAS ROUGHLY ALONG THE I-890 CORRIDOR OVER NW IL INTO EASTERN IA...SEPARATING TEMPERATURES IN THE UPPER 70S TO AROUND 80 TO THE NORTH...WHILE LOWER TO MID 80S WERE FOUND TO THE SOUTH. DEEP MODERATE TO STRONG SHEAR WAS OVER THE ENTIRE AREA...WHILE DEWPOINTS IN THE MID 70S WAS LEADING TO SBCAPE VALUES IN THE 4500 TO NEAR 6000 J/KG ON THE WARM SIDE OF THE BOUNDARY. SO FAR THE ENVIRONMENT HAS BEEN DOMINATED BY A STRONG TORNADIC SUPERCELL TRACKING W AND SW OF OTM...BUT WILL CONTINUE TO MONITOR TRENDS WITH MORE DISORGANIZED STORMS ALONG AND SE OF A LINE FROM CLINTON THROUGH IOWA CITY TO OTTUMWA. WILL BE MOST CLOSELY WATCHING STORMS ALONG THE AFOREMENTIONED EAST TO WEST BOUNDARY...AND THE CLUSTER IN THE FAR SW...THAT WILL HAVE THE MOST LIKELIHOOD TO PRODUCE SEVERE WEATHER AND A TORNADO WATCH REMAINS IN EFFECT FOR ALL BUT THE FAR NORTHERN ROW OF COUNTIES UNTIL 03Z. THE MAIN COLD FRONT AT 00Z ROUGHLY BISECTED IA FROM NE TO SW...AND WILL END THE THUNDERSTORM THREAT AS IT MOVES THROUGH LATER THIS EVENING AND THE FORECAST REMAINS ON TRACK. && .SYNOPSIS... ISSUED AT 355 PM CDT MON JUN 22 2015 BOW ECHO THAT PRODUCED 70 TO 90 MPH DESTRUCTIVE WINDS ACROSS OUR FAR NORTHERN COUNTIES THIS MORNING HAS LEFT A RAIN COOLED BOUNDARY NORTH OF I-80. STRONG MOISTURE TRANSPORT AND STRONG SHEAR HAD DEVELOPED AN ISOLATED ELEVATED SEVERE THUNDERSTORM EARLY THIS AFTERNOON IN THE CEDAR RAPIDS AREA...WITH HAIL UP TO BASEBALL SIZE. ISOLATED ELEVATED THUNDERSTORMS WITH MAINLY VERY LARGE HAIL WILL CONTINUE TO FESTER THROUGH THE AFTERNOON. WITH THE CLOUD COVER I HAVE LOWERED TEMPERATURES AND DEWPOINTS SEVERAL DEGREES. LATER THIS AFTERNOON THROUGH THE EVENING...STRONG COLD FRONT IN NW IA WILL BE PUSHING INTO OUR FAR NW CWA BY EVENING. DEWPOINTS WERE IN THE 40S WITH GUSTY NW WINDS BEHIND THE FRONT. CAPES WILL BUILD AS THE AFTERNOON PROGRESSES WITH STORMS BECOMING SURFACE BASED. THE HRRR DEVELOPS DISCRETE SUPERCELLS NEAR HIGHWAY 30 BY MID TO LATE AFTERNOON THEN PROGRESSING SOUTHEAST AND FORMING INTO ANOTHER BOW ECHO. THESE STORMS WILL PRODUCE VERY LARGE HAIL AND A FEW TORNADOES TRANSITIONING TO WIDESPREAD DAMAGING WINDS OF 70+ MPH AS IT PUSHES INTO OUR SOUTHERN AND EASTERN COUNTIES. TO SAY THE LEAST THIS IS ANOTHER DANGEROUS SEVERE WEATHER SITUATION UNFOLDING. THE SEVERE THREAT WILL END WITH THE PASSAGE OF THE FRONT AND SHOULD BE PRETTY MUCH OVER WITH IN THE DVN CWA BY MIDNIGHT. 3 PM TEMPERATURES RANGED FROM THE LOWER 70S IN RAIN AREAS IN OUR NORTH TO THE MID 80S SOUTH. DEWPOINTS WERE IN THE 70S. SPC MESO ANALYSIS INDICATED SBCAPES OF 6000 J/KG IN NW MO WITH A TIGHT GRADIENT OVER EASTERN IA (BEWARE OF THE GRADIENT). EFFECTIVE BULK SHEAR WAS 70 KNOTS...HELICITY 300 M2/S2 WITH 1 KM EHI OF 5. STRONG 850 MB MOISTURE TRANSPORT WAS EVIDENT ALONG WITH PWAT'S OF NEARLY 2 INCHES. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 355 PM CDT MON JUN 22 2015 FORECAST FOCUS ON SEVERE WEATHER THIS EVENING THEN BRIEFLY QUIET ON TUESDAY. TONIGHT...MOST OF THE DETAILS WERE NOTED IN THE SYNOPSIS SECTION ABOVE BUT THE MAIN MESSAGE WILL BE THE SEVERE WEATHER THREAT WILL END BY 10 OR 11 PM. THIS IS DUE TO A COLD FRONT MOVING ACROSS THE CWA AS WINDS TURN NORTHWEST...USHERING COOLER AND LESS HUMID AIR INTO THE AREA. MINIMUM TEMPERATURES WILL RANGE AROUND 60 ALONG HIGHWAY 20 TO THE UPPER 60S FAR SOUTH. TUESDAY...WEAK HIGH PRESSURE WILL PROVIDE A RATHER PLEASANT DAY WITH COMFORTABLE HUMIDITY AND COOLER TEMPERATURES...WITH NORTH WINDS AROUND 10 MPH. DEWPOINTS SHOULD BE IN THE 50S WITH AFTERNOON HIGH TEMPERATURES IN THE UPPER 70S TO LOWER 80S. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 355 PM CDT MON JUN 22 2015 FORECAST FOCUS ON THUNDERSTORMS RETURNING TUESDAY NIGHT THROUGH MOST OF THE REMAINDER OF THE WEEK...THEN COOLER BY THE WEEKEND. TUESDAY NIGHT THROUGH FRIDAY...FRONTAL BOUNDARY RETURNS AS A WARM FRONT TUESDAY NIGHT WITH A CHANCE OF STORMS IN OUR FAR SOUTH. ON WEDNESDAY THE FRONT LOOKS TO STALL OVER THE DVN WITH THE POTENTIAL FOR HEAVY RAINFALL AND SEVERE WEATHER AGAIN. SPC HAS THE ENTIRE CWA IN A SLIGHT RISK. DEWPOINTS WILL BE RISING WELL INTO THE 60S TO LOWER 70S WITH AFTERNOON MAXIMUM TEMPERATURES IN THE UPPER 70S NORTH TO UPPER 80S SOUTH. THE ECMWF SUGGESTS THE FRONT TO DROP SOUTHWARD LATE IN THE WEEK WITH ONLY OUR FAR SOUTH STILL HAVING A CHANCE OF STORMS. THE GFS HAS THE FRONT WELL TO OUR SOUTH WITH DRY WEATHER BY FRIDAY. THIS WEEKEND...NORTHWEST TO NORTH FLOW ALOFT WITH COMFORTABLE TEMPERATURES AND HUMIDITY AND MAINLY DRY. HIGHS WILL BE IN THE 70S TO NEAR 80 WITH LOWS AROUND 60. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 644 PM CDT MON JUN 22 2015 THUNDERSTORMS...SOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE OVER ESPECIALLY THE MLI AND BRL TERMINALS UNTIL A COLD FRONT MOVES THROUGH LATER THIS EVENING. SW WINDS WILL BE GUSTY AT TIMES AHEAD OF THE FRONT...THEN CHANGE TO THE NW AND DIMINISH TO LESS THAN 10 KTS BEHIND THE FRONT...ACCOMPANIED BY CLEARING SKIES. CONDITIONS WILL THEN REMAIN VFR WITH LIGHT WINDS THROUGH TUESDAY. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...SHEETS SYNOPSIS...HAASE SHORT TERM...HAASE LONG TERM...HAASE AVIATION...SHEETS
Hazardous weather outlook, Jun 22, 12:04 PM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1204 PM CDT MON JUN 22 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-231400- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1204 PM CDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THE STORM PREDICTION CENTER HAS MOST OF THE OUTLOOK AREA UNDER AN ENHANCED SLIGHT RISK FOR THIS AFTERNOON AND EVENING. A COLD FRONT AND LINGERING OUTFLOW BOUNDARIES WILL SERVE AS THE FOCUS FOR ADDITIONAL THUNDERSTORMS THIS AFTERNOON AND EVENING WITH SOME OF THESE STORMS LIKELY BECOMING SEVERE...MAINLY BETWEEN 3 PM AND 10 PM CDT. THE PRIMARY RISK INITIALLY WILL BE LARGE HAIL UP TO THE SIZE OF GOLFBALLS. HOWEVER...BY EVENING THE PRIMARY RISK WILL BECOME DAMAGING STRAIGHT LINE WINDS OF 60 TO 80 MPH. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THUNDERSTORMS ARE LIKELY. AT THIS TIME CONDITIONS ARE FAVORABLE FOR ADDITIONAL LOCALLY HEAVY RAINFALL OF 2 INCHES OR MORE. THE GREATEST THREAT OF HEAVY RAINFALL APPEARS TO BE SOUTH OF THE I-80 CORRIDOR. STRONG TO SEVERE STORMS MAY ALSO BE POSSIBLE WITH THE GREATEST RISK SOUTH OF HIGHWAY 34. THE PRIMARY SEVERE RISK WOULD BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 22, 5:14 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
514 PM CDT MON JUN 22 2015
IAZ076-077-087-088-230015-
WASHINGTON-HENRY-JEFFERSON-KEOKUK-
514 PM CDT MON JUN 22 2015
...THUNDERSTORMS DEVELOPING...
AT 509 PM CDT...THUNDERSTORMS WERE DEVELOPING ALONG THE KEOKUK AND
MAHASKA COUNTY LINE. ADDITIONAL STORMS WERE FURTHER WEST IN MARION
COUNTY. THE STORMS WERE MOVING TO THE EAST SOUTHEAST AT 25 MPH.
THESE STORMS ARE EXPECTED TO INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
A TORNADO HAS BEEN REPORTED 12 MILES SOUTH OF KNOXVILLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
IOWA.
LAT...LON 4151 9241 4151 9153 4150 9151 4147 9151
4143 9148 4116 9149 4116 9137 4081 9137
4081 9172 4090 9172 4090 9218 4116 9218
4116 9241
TIME...MOT...LOC 2209Z 270DEG 22KT 4132 9233
08Local storm report, Jun 22, 5:24 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
524 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL ANAMOSA 42.11N 91.28W
06/22/2015 E0.25 INCH JONES IA CO-OP OBSERVER
HAIL FELL AT ANAMOSA HIGH SCHOOL.
&&
GROSSSpecial weather statement, Jun 22, 5:47 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 547 PM CDT MON JUN 22 2015 IAZ066-222315- CLINTON- 547 PM CDT MON JUN 22 2015 ...A STRONG THUNDERSTORM WILL AFFECT CLINTON COUNTY... AT 546 PM CDT...A STRONG THUNDERSTORM WAS OVER CHARLOTTE...OR 11 MILES NORTHWEST OF CLINTON...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLINTON...CHARLOTTE...ANDOVER...GOOSE LAKE...BRYANT...TEEDS GROVE AND ELVIRA. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4188 9058 4199 9057 4202 9020 4185 9025 TIME...MOT...LOC 2246Z 268DEG 36KT 4193 9043 05/87
Special weather statement, Jun 22, 6:53 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 653 PM CDT MON JUN 22 2015 IAZ066-ILZ007-009-230200- CLINTON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...CLINTON...MOUNT CARROLL...STERLING... ROCK FALLS 653 PM CDT MON JUN 22 2015 ...HEAVY RAIN PRODUCING THUNDERSTORMS... NATIONAL WEATHER SERVICE DOPPLER RADAR WAS INDICATING THAT 1 TO 2 INCHES OF RAIN HAD FALLING DURING THE PAST 2 HOURS ALONG A LINE FROM LOST NATION...TO CHARLOTTE AND TO NORTHEAST OF THE CLINTON AREA. ADDITIONAL THUNDERSTORMS MAY PRODUCE UP TO ANOTHER INCH OF RAIN IN THE AFFECTED AREAS THROUGH 830 PM CDT. THIS KIND OF RAIN WILL PRODUCE PONDING OF WATER ON ROADS...SWOLLEN DRAINAGE DITCHES AND STREAMS TO BECOME BANKFULL. PEOPLE WITH INTERESTS ALONG DEEP...JOHNSON...BROPHY...OTTER AND ROCK CREEKS WILL WANT TO MONITOR FOR RISING WATER LEVELS. IF YOU OBSERVER RISING WATER...MOVE TO HIGHER GROUND. STAY AWAY OR BE SWEPT AWAY. STREAM BANKS AND CULVERTS CAN BECOME UNSTABLE AND UNSAFE. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. 12
Local storm report, Jun 22, 7:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
702 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND GST 4 SW MILLEDGEVILLE 41.92N 89.83W
06/22/2015 M61.00 MPH WHITESIDE IL TRAINED SPOTTER
ALSO NICKEL SIZE HAIL
&&
KMLocal storm report, Jun 22, 7:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
712 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 6 NNW MORRISON 41.89N 90.01W
06/22/2015 E75 MPH WHITESIDE IL TRAINED SPOTTER
BLEW DOORS OPEN, DOWN BRANCHES. TIME ESTIMATED
&&
KMThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:16 PM CDT | Tornado Warning | DVN | Whiteside | 14 min |
| Jun 22, 7:19 PM CDT | Tornado Warning | DVN | Mercer, Rock Island | 15 min |
| Jun 22, 7:42 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 33 min |
| Jun 22, 8:07 PM CDT | Tornado Warning | DVN | Henry | 53 min |
| Jun 22, 8:15 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 30 min |
| Jun 22, 8:43 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 14 min |
| Jun 23, 2:00 AM CDT | River Flood Warning | DVN | Whiteside | 71 hr |
| Jun 23, 3:39 PM CDT | Flash Flood Watch | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 42 hr |
Nearby
Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.